# SDR SWAA2022082229382

- Difficulty date: July 14, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 39,351 hours, 23,848 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 120CF
- Condition: Deteriorated
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 120CF DETERIORATED / [01] FABRICATED NEW FLOOR PANEL # 120CF AT FWD CARGO COMPARTMENT IN REF AMM 25-52-01--201-801;[02] VERIFIED STEP 1.
